# SDR SWAA2024041059059

- Difficulty date: March 4, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 948-967 Lbl50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INTERCOSTAL LOCATED BTW STA 947.5 TO STA 967 AND LBL 50 WL 208.1 AT AFT GALLEY AREA 2024-165644<[01] REPLACED INTERCOSTAL LOCATED FLOOR STRUCTURE BTW STA 947.5 TO STA 967 AND LBL 50 WL 208.1 AT AFT GALLEY AREA IAW B737-800 SRM 51-10-02 PARAGRAPH 9 SRM 51-40-02 AND DRAWING 147A5650 SHEET 55 REV A SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED INTERCOSTAL LOCATED FLOOR STRUCTURE BTW STA 947.5 TO STA 967 AND LBL 50 WL 208.1 AT AFT GALLEY AREA IAW B737-800 SRM 51-10-02 PARAGRAPH 9 SRM 51-40-02 AND DRAWING 147A5650 SHEET 55 REV A.
